Self maps of homogeneous spaces.
Inventiones mathematicae, Tome 98 (1989) no. 1, pp. 425-444
Cet article a éte moissonné depuis la source European Digital Mathematics Library
Mots-clés :
algebraic homogeneous space, characterization of projective n-space, quadric hypersurface, Grassmannian
@article{IM_1989__98_1_143737,
author = {V. Srinivas and K.H. Paranjape},
title = {Self maps of homogeneous spaces.},
journal = {Inventiones mathematicae},
pages = {425--444},
year = {1989},
volume = {98},
number = {1},
zbl = {0697.14037},
url = {http://geodesic.mathdoc.fr/item/IM_1989__98_1_143737/}
}
V. Srinivas; K.H. Paranjape. Self maps of homogeneous spaces.. Inventiones mathematicae, Tome 98 (1989) no. 1, pp. 425-444. http://geodesic.mathdoc.fr/item/IM_1989__98_1_143737/